# SDR USAA2013022500007

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 33,112 hours, 11,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: A10239
- Condition: Unserviceable
- Location: Door
- Part time: 33,969 hours, 13,416 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO READ PRESSURE GAUGE AT FORWARD LEFT DOOR SLIDE.  REPLACED FORWARD LEFT DOOR SLIDE PER JOB CARD 26L00025010.
